# SDR FDEA201109193962

- Difficulty date: September 19, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 52,106 hours, 11,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 5-0 -STA 5-3, X=-8.75 SEAT TRACK FOUND CHAFED.  DAMAGED SEAT TRACK TRIMMED AND REPAIR CARRIED OUT AS PER SRM 53-00-52 FIG. 201 REPAIR 1 REV 47 . REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 112.
